MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation of the console duplicated the reported complaint condition.The fluid level sensor was replaced to correct the root cause of the vent valve opening.The console passed all operational verification tests after repair.
 
Event or Problem Description
The hospital biomedical engineer reported that the perfusionist encountered an issue with the mps console during use.The report stated that the vent valve remained continuously open throughout a procedure.The procedure was successfully completed with the same console.There were no patient complications reported as a result of the alleged event.A field service engineer will evaluate the console at the user facility site.

Brand Name
MPS 2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6474281
Report Number1649914-2017-00033
Device Sequence Number1289112
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;